Alert archive / Arkansas / River Flood Warnings in 2012
River Flood Warning 10, NWS Little Rock, AR
NWS Little Rock, AR issued this river flood warning at Feb 7, 2012, 10:43 AM CST for Bradley County, Calhoun County, Union County, Arkansas. It took effect at Feb 9, 2012, 6:00 AM CST. It was in force for 13 hr.
The area
The counties it named.
The facts
- Issued
- Feb 7, 2012, 10:43 AM CST (16:43 UTC)
- In effect from
- Feb 9, 2012, 6:00 AM CST
- Expired
- Feb 9, 2012, 6:41 PM CST
- In force
- 13 hr
- Issued by
- NWS Little Rock, AR
- Flood severity
- Minor
Counties Bradley County, AR, Calhoun County, AR, Union County, AR
The radar
The Little Rock radar (KLZK), 161 km from the middle of the area, began a volume at 16:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ouachita River at Thatcher L&D (CALA4).
- Action stage
- 78.5 ft
- Minor stage
- 79 ft
- Moderate stage
- 88 ft
- Major stage
- 94 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07362400, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this river flood warning went out at Feb 7, 5:14 AM CST, 5 hours 29 minutes earlier.
Area forecast discussion, Feb 7, 5:14 AM CST, 5 hours 29 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 514 AM CST TUE FEB 7 2012 .AVIATION... CLOUDS WILL CONTINUE TO INCREASE TODAY...AS A WEAK SYSTEM MOVES THROUGH THE REGION. FOR THE MOST PART...VFR CONDITIONS WILL BE NOTED... BUT WILL BE RESTRICTED TO MVFR IN AREAS WHERE PRECIP OCCURS. TAFS OUT SHORTLY. && .PREV DISCUSSION... /ISSUED 344 AM CST TUE FEB 7 2012/ SHORT TERM...TODAY THROUGH FRIDAY THE MAIN CONCERNS OVER THE SHORT TERM LIE AROUND PRECIP CHCS TONIGHT...COLD LOW TEMPS WED NIGHT...AND ANOTHER VERY SLIGHT CHC OF PRECIP ON FRI. A MODEST SHRTWV WILL AFFECT THE NATURAL STATE THIS EVENING... BRINGING INCREASED CLOUD COVER DURING THE DAY TODAY AHEAD OF IT. A FEW SPRINKLES MAY FALL TODAY OVER AR...AND HAVE INCLUDED THIS IN THE FCST FROM 07/18Z-08/00Z. THE MORE SUBSTANTIAL RAIN CHCS COME FROM ABOUT 00-06Z WED OVER MAINLY NRN AR AS THE SHRTWV MOVES ACROSS. THERMAL PROFILES IN THIS PD SUGGEST ONLY A COLD RAIN...BUT AS THE SYSTEM EXITS FROM 06-12Z WED...A FEW FLURRIES MAY MIX IN. HAVE GONE WELL ABOVE GUIDANCE NUMBERS FOR POPS TONIGHT GIVEN THE ABILITY OF MODEST SHRTWVS TO FIND MSTR AND SQUEEZE OUT PRECIP ACROSS AR. EVEN SO...QPF AMOUNTS SHOULD REMAIN BELOW 0.10 INCHES A SFC COLD FRONT WILL ACCOMPANY THE UPR LEVEL SHRTWV AND BRING TEMPS DOWN A FEW DEGREES ON WED...BUT READINGS SHOULD REMAIN NEAR SEASONAL AVERAGES. SFC HIGH PRESSURE WILL DRIFT OVER AR LATE WED NIGHT AND ESPECIALLY THU. IF WINDS ARE ABLE TO DIE DOWN WED NIGHT...STRONG RADIATIONAL COOLING SHOULD RESULT IN TEMPS DROPPING WELL INTO THE 20S IN NRN AR...WITH A FEW TEENS NOT OUT OF THE QUESTION IN VALLEY LOCATIONS. A WEAK SHRTWV WILL SKIRT THE STATE ON FRI...AND HAVE INCLUDED VERY SLIGHT CHCS FOR LIGHT RAIN FRI MORNING WITH THIS SYSTEM. LONG TERM...FRIDAY NIGHT THROUGH MONDAY COLD HIGH PRESSURE WILL BRIEFLY PASS THROUGH THE REGION ON SATURDAY. THIS WILL BE OUT AHEAD OF ANOTHER STORM SYSTEM APPROACHING FROM THE WEST. AFOREMENTIONED STORM SYSTEM WILL BE MOVING INTO THE SOUTHERN PLAINS LATE SUNDAY. CLOUDS WILL INCREASE AHEAD OF THE SYSTEM...WITH THE AIRMASS HAVING LITTLE TIME FOR DEEP MODIFICATION. PRECIPITATION WILL BECOME POSSIBLE BY LATE SUNDAY...AS UPLIFT ASSOCIATED WITH THE SYSTEM ALLOWS DEVELOPMENT TO OCCUR. IT DOES APPEAR...AT THIS POINT...THAT SOME OF THE PRECIPITATION COULD BE A RAIN/SNOW MIX...MAYBE AS FAR SOUTH AS CENTRAL ARKANSAS. THIS WOULD MOST LIKELY BE DURING THE NIGHT SUNDAY AND THE EARLY PART OF MONDAY. AT THIS POINT...HOW FAR SOUTH ANY SNOW FALLS WILL DEPEND ON THE PATH OF THE STORM SYSTEM. THE GFS WANTS TO TAKE A SURFACE LOW ACROSS THE STATE ON MONDAY...WHILE THE EURO AND CANADIAN TAKE THE SYSTEM TO THE SOUTH OF THE STATE. OBVIOUSLY...THE MORE SOUTHERLY PATH WOULD GIVE A GREATER CHANCE OF A RAIN/SNOW MIX TO MORE OF THE AREA. DON/T GET EXCITED ABOUT SNOW PROSPECTS AT THIS POINT...THIS IS ONLY THE FIRST POSSIBLE SIGN OF THIS...AND IT IS DAYS SIX/SEVEN. AS WE HAVE ALL SEEN THIS SEASON...THE EXTENDED RANGE SOLUTIONS HAVE HAD PROBLEMS WITH RUN-TO-RUN CONSISTENCY. TO HANG YOUR HAT ON ANY SOLUTION AT THIS POINT WOULD NOT BE WISE. AS ALWAYS...STAY TUNED. && .LZK WATCHES/WARNINGS/ADVISORIES...NONE. && AVIATION...57
Hazardous weather outlook, Feb 7, 8:09 AM CST, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 809 AM CST TUE FEB 7 2012 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-081415- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 809 AM CST TUE FEB 7 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A WEAK SYSTEM WILL MOVE THROUGH THE STATE LATER TODAY AND OVERNIGHT...AFFECTING THE NORTHERN HALF OF THE STATE. PRECIPITATION SHOULD BE MOSTLY RAIN...HOWEVER A MIX OF RAIN AND SNOW OVER THE FAR NORTHERN PARTS OF THE STATE WILL BE POSSIBLE AFTER MIDNIGHT. EVEN IF SNOW DOES MIX IN...NO ACCUMULATION IS EXPECTED. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS.
The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 7, 10:23 AM CST | River Flood Warning | LZK | Arkansas, Monroe | 15 days |
Nearby
River Flood Warnings in Arkansas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.